| Model Number |
TIGHTROPE® II ABS, IMPLANT OPEN |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a sales representative via sems-06675941 that two ar-1588tn-21 tightrope ii abs sliding suture for the tightrope mechanism wouldn¿t shorten.The case was completed using a third ar-1588tn-21 tightrope ii abs.The patient was not affected.The case was delayed fifteen minutes in surgical time.This was discovered during a procedure on (b)(6) 2024.
Additional Manufacturer Narrative
Arthrex previously submitted this event as a reportable malfunction out of an abundance of caution.Upon further review and evaluation of associated risk documentation, it has been determined that this event does not meet the criteria of a reportable event under 21 cfr 803.
Event or Problem Description
Additional information received on 10/2/2024: this was discovered on the back table during an acl reconstruction with allograft and meniscus repair procedure.Additional anesthesia was not needed.